# SDR SWAA2022032184808

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-800
- Aircraft serial: 63596
- Aircraft time: 15,541 hours, 7,410 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SLIDING WINDOW DOES NOT OPEN WHEN EMERGENCY RELEASE HANDLE IS PULLED. / [01] ADJUSTED EMERGENCY EXIT RELEASE MECHANISM PER AMM 56-12-11.
